Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 685485, 21 pages
http://dx.doi.org/10.1155/2011/685485
Research Article

On the Exact Analytical Solutions of Certain Lambert Transcendental Equations

1Department of Electrical Engineering, University of Montenegro, Dobrota 36, 85 330 Kotor, Montenegro
2Department of Electrical Engineering, University of Belgrade, Bul. kralja Aleksandra 73, 11 000 Belgrade, Serbia
3Department of Maritime Sciences, University of Montenegro, Dobrota 36, 85 330 Kotor, Montenegro

Received 13 August 2010; Revised 16 January 2011; Accepted 18 February 2011

Academic Editor: Shi Jian Liao

Copyright © 2011 S. M. Perovich et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. M. Perovich, D. V. Tosic, S. I. Bauk, and S. Kordic, “On the Exact Analytical Solutions of Certain Lambert Transcendental Equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 685485, 21 pages, 2011. https://doi.org/10.1155/2011/685485.